| Catalog Number |
UH1-49-28 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: pt was admitted to the merer with a dislocated hip.Pt had history of a bipolar hip.When er tried to reduce the hip the bipolar shell and femoral head became separated.Pt was brought to the or and head and shell were replaced.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.